# SDR IPXA2021071771784

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 61,574 hours, 14,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR LOWER AFT PULLEY RREQUIRES CABLE PULLEY GUIDE TO BE DRILLED AND RIVETED ONDRILLED AND INSTALLED PULLEY GUIDE ON NEW ASSY AS REQUIRED - REF SRM-51-35-01
